# SDR DALA2020072302630

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 49,257 hours, 33,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE. MAINTENCE REPLACED THE BATTERY CHARGER PER B717 AMM 33-51-03.
